# SDR HEEA072731

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 0479606
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB, GPS SCREEN WENT BLANK AND COCKPIT FILLED WITH A BURNT ELECTRICAL ODOR. REPLACED WITH SERVICEABLE PART.
